# SDR C1HA200683002

- Difficulty date: May 22, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Aircraft time: 68,513 hours, 35,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6518915266
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHANNEL AT BS 304 RBL 14.6 CORRODED.  REPLACED DAMAGED C-CHANNEL (STIFFENER) P/N 65-18915-266 PO 6231140 IAW 727 SRM 51-30-2 & 51-10-1.
